08-11-2004, 12:53 AM #1
Maybe a jacked up cycle, but always tired
Im about 190 5 10
started dbol 50mgd for 5 weeks
enenthate 5-600 mgs week
deca 3-400 mgs week
I started the dbol 4 weeks before I started my injections. Just felt like getting things started and wanted the quick extra weight for summer.
So basically, its 3 months into my cycle and 2 months into what I consider my real cycle of injectables.
The problem is: I am ALWAYS so **** tired. I can sleep for 12 hours without giving it a second thought. Then I could take a nap 6 hours after that.
I can go regular days with just 7 hours of sleep but I prefer naps if I can.
My girlfriend loves to sleep too so it isnt a problem in that aspect.
Do the majority of you feel fatigued while on similar cycles or do you think I should halt my cycle?
08-11-2004, 01:05 AM #2
Is your diet giving you enough carbs at the right times? I always feel more energetic while on, except for after fina-induced sleepless nights
08-11-2004, 01:11 AM #3
Ive heard that cardio is bad while on a cycle so I havent been jogging at all. Heard that its bad on the heart.
The change in my diet is probably shocking my body. Not the best of foods. A lot of eggs, weight powder, milks, red meats and such.
Maybe I should buy some more fruits and salads to help flush that crap out.
08-11-2004, 02:28 AM #4Member
- Join Date
- Jun 2004
- At the gym
Try potassium supplementation I found that really woke me up. I also felt tired on my last cycle.
08-11-2004, 06:01 AM #5Originally Posted by Quake
08-11-2004, 06:55 AM #6
I am in PCT right now form my test e and deca cycle.....for the first 8 weeks I was having your problem. I was always tired and for a while was never hungry....and, I hate forcing food down my mouth. So if you figure it out, let me know.
I am running clen right now in my PCT.....no sleepy problems now....wow.
08-11-2004, 07:20 AM #7
not to be a parrot but i heard potassium is good for that also.... but besides that, you ever consider ephedrine or other energy pills?? Ive had your problem my whole life... but i started eating those Zenidrine pills and it helped alot. you just shouldnt do it for a long time tho. good luck
08-11-2004, 07:28 AM #8
This could be a more serious problem. And there is no doubt it could be related to the extra test in your system. When I run test 500mg or over I felt tired all the time. Through a little experimentation I added 1000iu's a day of B-12 and had fantastic results. Also, I was taking 4iu of hgh when I noticed the energy level come up. So I don't know if it was the combination or the B-12.
Vet@ Anabolic Impact
08-11-2004, 07:44 AM #9
Im running something similar berm... Ive been feeling very energetic...but Im doing cardio 3x a week 1st thing in the morning......but come around 10 pm every night I do crash pretty hard...but it just makes for a very deep sleep for me.....what brand of enanthate and deca are you running? and maybe what Einstein said should be taken into consideration...If I remember correctly you have a very physically demanding job as well....that may have something to do with it also
08-11-2004, 07:49 AM #10
I had the same problem I added injectable b-12 and it did wonders for me. If you can get b-12 and b-6 injectable that would be great. Hope this helps.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)